RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 207–208 (Mi umn1065)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Right inverse operators and $\varepsilon$-selections

I. G. Tsar'kov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 453–454

Bibliographic databases:

MSC: 47A05, 46B28
Received: 19.09.1994

Citation: I. G. Tsar'kov, “Right inverse operators and $\varepsilon$-selections”, Uspekhi Mat. Nauk, 50:2(302) (1995), 207–208; Russian Math. Surveys, 50:2 (1995), 453–454

Citation in format AMSBIB
\Bibitem{Tsa95}
\by I.~G.~Tsar'kov
\paper Right inverse operators and $\varepsilon$-selections
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn1065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339269}
\zmath{https://zbmath.org/?q=an:0890.47002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..453T}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 453--454
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1065
  • http://mi.mathnet.ru/eng/umn/v50/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:214
    Full text:105
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020